I am 16 years. I am sexually active and I do take birth control. I have gotten a yeast infection from the birth control before and taken monistat for it. I have been with my bf for a long time and know that I could not have no way of an STD. After my period I tried to have sexual intercourse with my boyfriend but it hurt really bad right at the beginning. He could not even get all the way in because it feels like it's burning and sore! Please help! I am currently takin monistat again thinking it could be another yeast infection. I really don't want to go to a doctor or get a exam.
Hi! If you were my patient, I would advise you that you should go to your doctor or to a clinic like Planned Parenthood for evaluation. (You knew I was going to say that!) It is possible that you had a reaction to the Monistat. Sometimes people get a dermatitis (inflammation of the skin) because of an allergic reaction to the cream which is worse than the yeast was in the first place. If so, you should take diflucan for the yeast (oral medication) and get some anti-inflammatory medication for the dermatitis. And you should avoid the creams in the future.. Another possibility that presents like this is herpes. It can be type 1 (the cold sore virus if either of you has that) OR type 2. The best way to find out if it is that is to have a blood test done. There is medication that will help to clear up that infection too. Go to the doctor--its not that bad and you need a diagnosis! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.